# SDR FDEA201109213982

- Difficulty date: September 21, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458351
- Condition: Corroded
- Location: Bs 1148 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 26R IS CORRODED WITH EXFOLIATION AT BS 1148.  CUT OUT DAMAGED AREA AND FABRICATED FILLER,  SPLICES AND TAPER SHIMS. INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1.
